Existence of positive solutions for multi-point boundary value problems of Caputo fractional differential equation Online publication date: Tue, 01-Aug-2017
by Yunhong Li; Anbin Qi
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 2, 2017
Abstract: In this paper, we investigate the existence of positive solutions for the non-linear Caputo fractional differential equation. Using the five-functional fixed-point theorem, the existence of multiple positive solutions is obtained for the boundary value problems. An example is also given to illustrate our main result.
Online publication date: Tue, 01-Aug-2017
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com